Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Undergoing Vitiligo treatment. Which steroid will lead to cataract and weak immune system and how to improve them?

I am undergoing the Vitiligo treatment and now 80% has been cured,but realised that my Immune system has weakened and have pain on some parts like neck, shoulder etc. Also now cataract has developed in my eyes. The foll. medicines are given;
a) Inj. Tricort - 10mg, Tab Desolaren(Alternate days), Desolaren Lotion(Alternate days), expose to sunlight b)Picon Lotion (M/A) c)Tibis Lotion(Even), d)Vitix Lotion(night) e)Cap Whitcare(0-0-1) f) Tab Cortimax(6mg),(1-0-1) only on Sat & Sun. g) Cap. D3 (0-0-1)
Do let me know which are steroids which are having side effects leading do cataract & bones, Also let me know what I should increase in my diet to increase my immune system and improve my eyesight.
Mon, 2 Dec 2013
Report Abuse
Ophthalmologist 's  Response
Hello,
Steroids are known to cause cataract and cause depression of the immune system

Tricort is a long acting steroid preparation and it can the side effects like cataract which you have mentioned in the history.

To improve eye sight with cataract the treatment option is surgery and to discontnue steroids or to replace steroid drugs by steroid sparing drugs.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Steroid


Undergoing Vitiligo treatment. Which steroid will lead to cataract and weak immune system and how to improve them?

Hello, Steroids are known to cause cataract and cause depression of the immune system Tricort is a long acting steroid preparation and it can the side effects like cataract which you have mentioned in the history. To improve eye sight with cataract the treatment option is surgery and to discontnue steroids or to replace steroid drugs by steroid sparing drugs. Thank you